# SDR ASOA03474

- Difficulty date: October 2, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3071BPEGPL
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE FLOOR EMERGENCY FLOOR LIGHT NEAR THE FLIGHT ATTENDANTS STATION WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FLOOR EMERGENCY FLOOR LIGHT LAMP NEAR THE FLIGHT ATTENDANTS STATION.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
